# SDR AALA202404298082

- Difficulty date: March 6, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 66,398 hours, 38,798 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 59,684 hours, 33,864 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779690
- Condition: Leaking
- Location: Nr 1
- Part time: 59,684 hours, 33,864 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ORD  DUE TO THE FLIGHT CREW REPORTING THAT ON TAKEOFF LOW OIL QUANTITY INDICATION.  OIL ON NUMBER 1 ENGINE WENT TO 1.5 QUARTS AND OIL PRESSURE REMAINED SOLID AT 40 PSI. THE FLIGHT CREW REPORTED THAT THE ENGINE WAS NOT SHUT DOWN. THE AIRCRAFT LANDED SAFELY AT ORD AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE NOTED OIL IN THE HPC DURING THE ACCOMPLISHEMENT OF A BORESCOPE INSPECTION OF #1 ENGINE. MAINTENANCE REPLACED THE ENGINE PER TASK CARD 26L40071001.
